Table of Contents Author Guidelines Submit a Manuscript
Journal of Theoretical Medicine
Volume 2, Issue 3, Pages 175-197
http://dx.doi.org/10.1080/10273660008833045

Mathematical Modelling of Angiogenesis in Wound Healing: Comparison of Theory and Experiment

1School of Mathematical Science, University of Nottingham, Nottingham NG7 2RD, UK
2Department of Mathematics, University of Dundee, Dundee DD1 4HN, UK
3Department of Osteoarticular Pathology, University of Manchester, Manchester MI3 9PL, UK

Received 1 July 1999; Accepted 4 November 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. M. Byrne, M. A. J. Chaplain, D. L. Evans, and I. Hopkinson, “Mathematical Modelling of Angiogenesis in Wound Healing: Comparison of Theory and Experiment,” Journal of Theoretical Medicine, vol. 2, no. 3, pp. 175-197, 2000. https://doi.org/10.1080/10273660008833045.